I was taking Levemir two time and Humalog three time. I ued to walk everday in morning after eating. Suddenly sugar started to drop in the evening. quickly going to 4.4. After eating sugar rising high qickly and the falling. quickly . Now i have reduced insulin. Hypo feeling is not going. I was feeling feeling for 15 days hypo . Please help
I lived with hypoglycemia for 40 years. I found that if I ate pretty much solid protein for breakfast, high protein snack mid morning, a balanced lunch but no sugar (no soda, etc), a balanced snack late afternoon, and a balanced dinner- I could control it well and even have sugar in the evenings sometimes. Only a few times did it seem to go out of control, usually when my scedule changed (like vacations).. and then I had to eat solid protein every few hours 24 hours a day (like hard boiled egg) and no sugar at all. Regarding diabetes, recently I was diagnosed with type 2.. but I still have low blood sugar and so far have not found a random test higher than 147 (usually my tests run 60-110) .. so the whole diagnosis kind of mystifies me..
But, I have heard that hypo often does turn into diabetes later in life.. don't know if that is true, however.
During any of your hypoglycemic events, has anyone checked your blood sugar? That would be the best way to know if those events are actually due to blood sugar or due to some other reason.
Given the limited info (and hey, I'm not an MD) I wonder about your blood pressure... have you had it checked recently? And especially has anyone checked it during times you feel head pressure and visual changes?
Otherwise, if your fasting blood glucose and your blood pressure are normal, maybe you need to look at your diet and daily habits and switch to eating small meals every few hours to maintain your energy, especially if you are "high metabolism", underweight, high-activity (work a lot? high activity or high stress job? work-out a lot? )
Let us know how you're doing and forum members here will provide any feedback they can!
Thank you for your reply. When I learn more I will let you know.
The only reason that I am certain of is Adrenaline but I do know that there are others. Perhaps post something in the Doctors forum and get a better answer. I would assume that it can cause vision changes because when sugar levels raise and fall in your body they do so in all of your cells - including the cells in your eyes. This is why diabetics should have a glocoma test annually to make sure none of the blood vessels in the eyes are being effected. Sorry I don't know more but please post what you find out here as well so I can learn too.
Since my fasting Diabetes test came back normal, my doctor doesn't seem too concerned. I did not realize that this was a form of Diabetes. This is so hard to control, because it will strike with no warning. What are the possible reasons for the release of extra insulin? Also can this cause head pressure and visual changes? I experience this daily. Your input is greatly appreciated.
Low blood sugars can be VERY scary and hard to deal with. You may want to talk to your Dr. about getting a prescription and training as to how to use a Glucophage kit. This is essentially a large dose of sugar in the form of a shot to use in severe low blood sugar situations. Also you will need to have those around you trained in its use as well in case you can not get food and sugar fast enough on your own. There are many reasons that the body releases extra levels of insulin into your body and you may look at some of them to see if you can find the trigger for you. These can include stress as well as adrenaline and other things. You might be able to get some predictions as to occurances but it is still not an exact science.
Hypoglycemia (low glucose) is one type of Diabetes, the other is Hyperglycemia (high glucose).
I Google'd "control hypoglycemia" and resulted in 2,760,000 hits.